Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weakness, knee pain and swelling in legs. Using lipicure, Asartan H and Thyroax 5. Side effects of Lipicure?

Hello ,
I am 50 years old. I have been taking lipicure tg since January regularly. I am also taking Asartan H and Thyroax 50 mg. From three four months, I am feeling very tired, weak, knee pain, swelling in lower legs and feet. I cannot sit on the floor. I cannot cross fold my legs. I have read that taking lipicure tg for long period cause joint pain, muscle pain, weakness. I request your to advise whether I should stop I stop taking lipicure tg. or advise other treatment
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
HI
Thank for asking to HCM
See the drug you are taking may have such side effect, it is mainly use to lower the cholesterol level, how much this molecule is necessary for you, if your cholesterol level is within normal range or marginally elevated and can be controlled with diet alone, better to go for lipid profile test, even if it is needed then have single molecule instead of combination,,single Atorvastatin would give good result try it, single molecule minimize the risk of side effects, good luck
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor